# SDR DALA2022081705598

- Difficulty date: August 16, 2022
- Submitted: August 17, 2022
- Operation: Air carrier
- Aircraft: N182DN
- Make and model: Boeing 767332
- Aircraft serial: 25987
- Aircraft time: 130,435 hours, 18,814 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 182, LT OVERHEAD EXIT SIGN AFT OF FIRST CLASS MISSING. CORRECTIVE ACTION: INSTALLED NEW EXIT SIGN PEER B767-300 AMM 25-63. LOG 6024593
